# SDR ASAA2015102113837

- Difficulty date: October 21, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 53,860 hours, 30,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS IS CRACKED BETWEEN S-8L AND S-9L.  ACFT GROUNDED. REPAIRED FRAME IAW T/C AD20062609-400-53-107, REV 00, DATED 11SEP15.
